# SDR 99ZZZX4182

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37HT
- Make and model: Lear 24D
- Aircraft serial: 243
- System (JASC): 2432 · Battery/Charger System
- Part: Insulator
- Part number: 406607000
- Condition: Failed
- Location: Battery
- Component: Bfgoodrich, PS823B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE POSITIVE CELL TAB IS SHORTED TO BASE NEGATIVE. AN IN-SERVICE FAILURE FOUND DURING ROUTINE SERVICE/INSPECTION.  SUBMITTER STATED INADEQUATE INSULATORS INSTALLED ON CELLS.
